MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL
Model Number M0061802240
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name (b)(6) hospital.Block h6: device code a0401 captures the reportable investigation result of stent shaft break.Upon receipt at our quality assurance laboratory, this contour stent underwent a thorough analysis.Visual analysis revealed that the stent shaft was detached in two parts.The positioner, suture and the pouch were also returned for analysis.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, the reported allegation coil detached was not confirmed.Furthermore, regarding the analysis of the returned device, it was possible to conclude that the issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the bladder coil and is removed using excess force, the stent could get detached/separated during the preparation affecting the performance of the device.A conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description
It was reported that a contour stent was to be used in a procedure for ureteral calculi.During unpacking, it was found that the tip of the coil was fractured.The procedure was completed with another same device and there were no patient complications reported.

Brand Name
CONTOUR
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22093786
Report Number2124215-2025-33615
Device Sequence Number12496630
Product Code FAD
UDI-Device Identifier08714729058564
UDI-Public(01)08714729058564(17)260524(10)31691132
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2026
Device Model NumberM0061802240
Device Catalogue Number180-224
Device Lot Number0031691132
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Patient Weight62 KG